# SDR DALA2014092205188

- Difficulty date: September 21, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 1485 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON BS 1485 FRAME AT 11 O`CLOCK POSITION.  ANGLE WAS FABRICATED IAW DWG 9911842-111, REV DH, SRM 51-30-5, 51-10-2, 51-10-3 PAR 14 AND 21.
